Alert archive / Ohio / Tornado Warnings in 2014

Tornado Warning 24, NWS Wilmington, OH

June 4, 2014Adams County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 4, 2014, 5:03 PM EDT for Adams County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 5:03 PM EDT (21:03 UTC)
Expired
Jun 4, 2014, 5:30 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

County Adams County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:51 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WFUS51 KILN 042103
TORILN
OHC001-042130-
/O.NEW.KILN.TO.W.0024.140604T2103Z-140604T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
503 PM EDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ADAMS COUNTY IN SOUTHWEST OHIO...

* UNTIL 530 PM EDT.

* AT 459 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO LOCATED 8 MILES WEST OF DUNKINSVILLE...MOVING
  EAST AT 35 MPH.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  ADAMS COUNTY...INCLUDING DUNKINSVILLE...STATE ROUTE 348 AT STATE
  ROUTE 125...CEDAR MILLS...BLUE CREEK AND WAMSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3883 8363 3888 8363 3893 8327 3889 8327
      3873 8327
TIME...MOT...LOC 2103Z 273DEG 32KT 3885 8357

TORNADO...RADAR INDICATED

$$


BINAU
3 follow-up statements
236 
WWUS51 KILN 042108
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT WED JUN 4 2014

OHC001-042130-
/O.CON.KILN.TO.W.0024.000000T0000Z-140604T2130Z/
ADAMS OH-
508 PM EDT WED JUN 4 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR CENTRAL
ADAMS COUNTY...

AT 503 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR DUNKINSVILLE...MOVING EAST AT 35
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL ADAMS COUNTY...
INCLUDING DUNKINSVILLE...CEDAR MILLS...BLUE CREEK AND WAMSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3883 8357 3887 8357 3891 8327 3876 8327
TIME...MOT...LOC 2108Z 273DEG 32KT 3885 8349

TORNADO...RADAR INDICATED

$$

BINAU
355 
WWUS51 KILN 042112
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT WED JUN 4 2014

OHC001-042130-
/O.CON.KILN.TO.W.0024.000000T0000Z-140604T2130Z/
ADAMS OH-
512 PM EDT WED JUN 4 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EASTERN
ADAMS COUNTY...

AT 510 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING A TORNADO LOCATED JUST SOUTH OF DUNKINSVILLE...MOVING EAST 
AT 35 MPH. THIS RADAR BASED CIRCULATION HAS WEAKENED CONSIDERABLY 
OVER THE LAST 10 MINUTES...BUT THE STORM COULD STILL PRODUCE A BRIEF 
TORNADO.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ADAMS COUNTY...
INCLUDING CEDAR MILLS AND WAMSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3882 8351 3886 8350 3889 8327 3877 8327
TIME...MOT...LOC 2112Z 273DEG 32KT 3884 8344

TORNADO...RADAR INDICATED

$$

BINAU
441 
WWUS51 KILN 042122
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT WED JUN 4 2014

OHC001-042133-
/O.EXP.KILN.TO.W.0024.000000T0000Z-140604T2130Z/
ADAMS OH-
522 PM EDT WED JUN 4 2014

...THE TORNADO WARNING FOR EASTERN ADAMS COUNTY WILL EXPIRE AT 530 PM
EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE TORNADO
WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3882 8351 3886 8350 3889 8327 3877 8327
TIME...MOT...LOC 2123Z 273DEG 32KT 3883 8331

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:50 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 4, 4:50 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT WED JUN 4 2014

.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH
THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW PRESSURE ENTERING THE NORTHWEST PART OF THE FORECAST AREA WITH
WARM FRONT EXTENDING SOUTHEAST ACROSS THE REGION. MEANWHILE COLD
FRONT TRAILS WEST ACROSS INDIANA. THE LOW AND WARM FRONT WILL
CONTINUE EASTWARD WHILE THE COLD FRONT PIVOTS TO THE SOUTHEAST.
BETTER INSTABILITY AND SHEAR WILL BE SHIFTING SOUTH OVER THE NEXT
FEW HOURS AND THE THREAT OF SEVERE WEATHER AND FLOODING WILL
DIMINISH AS IT DOES. COULD STILL BE SOME LINGERING SHOWERS LATE
INTO THE EVENING UNTIL THE COLD FRONT MOVES THROUGH. LOOKS LIKE
THERE COULD BE A FAIR AMOUNT OF CLOUD COVER UNTIL LATE IN THE
NIGHT WHEN CLEARING WILL OCCUR FROM NORTH TO SOUTH. FORECAST LOWS
CLOSER TO THE WARM SIDE OF GUIDANCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN. DRY AIR MASS WILL LEAD TO MAINLY
CLEAR SKIES. FORECAST TEMPERATURES GENERALLY STAYED WITHIN THE MOS
ENVELOPE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
DRY CONDITIONS WILL START OUT THE LONG TERM WITH HIGH PRESSURE IN
PLACE ACROSS THE FA.  DRY CONDITIONS WILL REMAIN IN PLACE UNTIL
SATURDAY EVENING.  A LOW PRESSURE SYSTEM BEGINS TO APPROACH THE FA
SATURDAY NIGHT.  MODELS ARE IN DISAGREEMENT ON THE TIMING WITH THIS
SYSTEM.  THE ECMWF IS MUCH FASTER WITH THIS SYSTEM WHILE THE GFS IS
SLOWER.  WENT WITH A BLEND HOWEVER WENT CLOSER TO THE GFS SOLUTION
FOR THIS SYSTEM.  THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
REGION SUNDAY INTO SUNDAY NIGHT.  THIS WILL BRING A DECENT CHANCE
FOR SHOWERS AND THUNDERSTORMS TO THE REGION.

ANOTHER WEAKER DISTURBANCE WILL MOVE THROUGH THE REGION MONDAY
EVENING INTO MONDAY NIGHT.  THE BEST CHANCE FOR PRECIPITATION WITH
THIS FEATURE IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE FA.
HIGH PRESSURE WILL THEN WORK BRIEFLY INTO THE AREA.  THERE ARE SOME
INDICATIONS THAT ANOTHER SYSTEM WILL BEGIN TO WORK INTO SW PORTIONS
OF THE FA ON WEDNESDAY HOWEVER DUE TO MODEL VARIABILITY WAS NOT
CONFIDENT ENOUGH TO INCLUDE PRECIPITATION CHANCES AT THIS TIME.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE IN INDIANA WITH A TRAILING FRONT WILL PUSH ACROSS TAF
SITES THIS EVENING. SCATTERED SHRA/TSRA WILL CONTINUE UNTIL SYSTEM
EXITS AND DRIER AIR WORKS IN. SOME BRIEF MVFR CIGS AND VSBYS WITH
SHRA/TSRA. THE SHRA AND CONVECTION SHOULD PUSH SOUTH OF TAF SITES
FROM 22Z TO 01Z. WINDS WILL SHIFT FROM THE SOUTH TO NORTH WITH
FROPA. LOW LEVEL MOISTURE WILL ADVECT IN THIS EVENING AND ALLOW
FOR MVFR CIGS UNTIL DRIER AIR WORKS TOWARD 12Z. EXPECT SOME LATE
MORNING AND AFTN CU IN COOLER AIR FOR THURSDAY.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ077>082-
     088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...PADGETT
Hazardous weather outlook, Jun 4, 1:46 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT WED JUN 4 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-051800-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-
146 PM EDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY
EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS
AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND
AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED
OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

INZ066-073>075-080-KYZ089>100-OHZ077>082-088-051800-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
146 PM EDT WED JUN 4 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY
EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON
AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE
HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN
ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, Jun 4, 3:37 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED JUN 4 2014

OHZ054-063-064-072-073-080-042015-
CLINTON OH-FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
337 PM EDT WED JUN 4 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLAND...
WESTERN ROSS...PICKAWAY...SOUTHERN MADISON...FAYETTE AND EASTERN
CLINTON COUNTIES THROUGH 415 PM EDT...

AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHENOWETH TO LYNCHBURG...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT
HOUSE...LEESBURG...MOUNT STERLING...HILLSBORO...NEW HOLLAND...
GREENFIELD...CIRCLEVILLE...BAINBRIDGE AND ASHVILLE.

ALSO...RUSSELL...JASPER MILLS...CHENOWETH...HIGHLAND...BIG PLAIN...
BLOOMINGBURG...STAUNTON...SAMANTHA...MADISON MILLS AND EAST MONROE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3919 8309 3918 8384 3987 8346 3984 8325
      3981 8324 3981 8307 3978 8287
Special weather statement, Jun 4, 3:39 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT WED JUN 4 2014

KYZ100-OHZ088-042000-
LEWIS KY-SCIOTO OH-
339 PM EDT WED JUN 4 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND EASTERN
LEWIS COUNTIES THROUGH 400 PM EDT...

AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KINNICONICK...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING BUENA VISTA...
TANNERY...GARRISON AND REXTON.

LAT...LON 3862 8339 3863 8332 3861 8332 3860 8329
      3864 8327 3868 8303 3865 8304 3863 8307
      3859 8307 3855 8310 3853 8314 3849 8318
      3844 8321 3844 8335
Local storm report, Jun 4, 4:01 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     4 S LYNCHBURG           39.19N 83.80W
06/04/2014                   HIGHLAND           OH   BROADCAST MEDIA

            A TREE LIMB AND LAMP POST WERE KNOCKED DOWN AT
            LYNCHBURG-CLAY HIGH SCHOOL.

&&

KURZ
Special weather statement, Jun 4, 4:39 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT WED JUN 4 2014

OHZ060-061-070-071-042130-
BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
439 PM EDT WED JUN 4 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN
PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES
THROUGH 530 PM EDT...

AT 437 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRHAVEN...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...MIDDLETOWN...
MIAMISBURG AND FRANKLIN.

ALSO...LAKE LAKENGREN...MUTTONVILLE...SOMERVILLE...WEST ELKTON...
GRATIS...JACKSONBURG...GERMANTOWN...POAST TOWN HEIGHTS...SOUTH
MIDDLETOWN AND CARLISLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3964 8422 3942 8430 3963 8479 3970 8475
Local storm report, Jun 4, 4:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     4 S LYNCHBURG           39.19N 83.80W
06/04/2014                   HIGHLAND           OH   LAW ENFORCEMENT

            LYNCHBURG CLAY ELMENTARY SCHOOL DAMAGED...AUTOS
            DAMAGED...TREES DOWNED

&&

MPADGETT
Special weather statement, Jun 4, 4:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT WED JUN 4 2014

OHZ064-065-073-074-080-082-042045-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
452 PM EDT WED JUN 4 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
ROSS...NORTHERN PIKE...SOUTHEASTERN PICKAWAY...HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 445 PM EDT...

AT 420 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STOUTSVILLE TO BAINBRIDGE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
CHILLICOTHE...HOCKING HILLS STATE PARK...WAVERLY AND LOGAN.

ALSO...BOURNEVILLE...PIKE LAKE...KNOCKEMSTIFF...AMANDA...TARLTON...
NORTH FORK VILLAGE...WHISLER...BUCHANAN...CLEARPORT AND SUMMITHILL
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3946 8222 3947 8227 3940 8228 3938 8230
      3939 8251 3937 8252 3936 8274 3920 8275
      3911 8279 3915 8345 3965 8285 3965 8237
      3960 8237 3960 8226 3956 8225 3956 8215
      3953 8215

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:55 AM EDTSpecial Weather StatementILNButler, Clermont, Hamilton, Preble, Warren65 min
Jun 4, 8:57 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble3 hr
Jun 4, 10:20 AM EDTSpecial Weather StatementILNBrown25 min
Jun 4, 11:19 AM EDTSpecial Weather StatementILNAdams26 min
Jun 4, 11:33 AM EDTTornado WarningILNAdams, Scioto27 min
Jun 4, 11:58 AM EDTTornado WarningILNScioto47 min
Jun 4, 12:09 PM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Jun 4, 12:46 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 1 more7 hr
Jun 4, 2:45 PM EDTAreal Flood AdvisoryILNClermont, Clinton, Greene, Hamilton, Montgomery, Warren2 hr
Jun 4, 3:30 PM EDTTornado WarningILNBrown, Clermont, Highland30 min
Jun 4, 3:37 PM EDTSpecial Weather StatementILNFayette, Highland, Pickaway, Ross38 min
Jun 4, 3:40 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Highland3 hr
Jun 4, 3:44 PM EDTTornado WarningILNClinton, Highland, Pike, Ross31 min
Jun 4, 3:47 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Greene, Madison, Pickaway, Union2 hr
Jun 4, 4:08 PM EDTAreal Flood AdvisoryILNAdams, Pike, Ross, Scioto3 hr
Jun 4, 4:39 PM EDTSpecial Weather StatementILNButler51 min
Jun 4, 4:47 PM EDTAreal Flood AdvisoryILNHocking118 min
Jun 4, 4:52 PM EDTSpecial Weather StatementILNHocking, Ross
Jun 4, 5:58 PM EDTFlash Flood WarningILNScioto4 hr
Jun 4, 7:14 PM EDTSpecial Weather StatementILNPike46 min
Jun 4, 7:18 PM EDTSpecial Weather StatementILNAdams42 min
Jun 4, 7:51 PM EDTSpecial Weather StatementILNScioto39 min

Nearby

Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.